# SDR HYIA20190717002

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: C4020111
- Aircraft time: 19,496 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Loose
- Location: Prop Governor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RIGHT ENGINE PROPELLER WILL NOT REDUCE AFTER TAKE-OFF WHEN PROPELLER CONTROL WAS RETARDED. MAINTENANCE INSPECTED AND FOUND THE PROPELLER GOVERNOR CONTROL CABLE ROD END HAD COME LOOSE - RE-INSTALLED LOOSE ROD END AND OPERATIONALLY CHECKED WITH NO FURTHER DEFECTS NOTED.
